# SDR GLBA200810243

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,405 hours, 42,161 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED MAINTENANCE THE NR 10 STRINGER WAS FOUND CRACKED ON THE LOWER WING SKIN JUST INBOARD OF RIB NR 9 AT APPROXIMATELY WS 2443.  MAINTENANCE INSTALLED SPLICE IAW SRM 57-20-03.  RII INSPECTION COMPLIED PER TASKCARD 8.2.1.
